MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT PADZ HVP MULTI FUNCTION ELECTRODES

BIO-DETEK INCORPORATED STAT PADZ HVP MULTI FUNCTION ELECTRODES
Model Number 8900-4004
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), after placement of the electrode pads on the patient, upon removal of the pads, skin integrity issues were found on the patient.Complainant indicated that the patient subsequently sustained a skin tear.The skin tear was treated with petroleum, gauze, and tegaderm.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.

Brand Name
STAT PADZ HVP MULTI FUNCTION ELECTRODES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key11913293
Report Number1218058-2021-00076
Device Sequence Number17029438
Product Code MKJ
UDI-Device Identifier00847946016456
UDI-Public00847946016456
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/06/2023
Device Model Number8900-4004
Device Catalogue Number8900-4004
Device Lot Number1021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;